# SDR DXTA2023053087390

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N432QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500508
- Aircraft time: 3,782 hours, 2,953 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tape
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH FL260.  PILOTS HEARD A LOUD HIGH FREQUENCY VIBRATION IN THE COCKPIT.  AIRSPEED WAS 305KTS. LEVELED OFF AT FL200,  SLOWED & VIBRATION WENT AWAY BELOW 290KTS. SPED UP ABOVE 305KTS, VIBRATION RESUMED.  INSPECTED THE LT & RT WING-TO-BODY FORWARD-FAIRING SEALS. NO DISCREPANCIES. INSPECTED WING-TO-BODY FAIRING NACA AIR-INLET POLYURETHANE FILM. NO DISCREPANCIES. INSPECT FUSELAGE DRAINS. NO DISCREPANCIES.  R & INSP LT & RT COWLINGS. NO DISCREPANCIES. INSPECTED LT & RT UPPER & LOWER PYLONS. FOUND EROSION TAPE ON THE RT UPPER PYLON DAMAGED.  WORK PERFORMED IAW AMM 05-50-27.
